# SDR P5CA0401277

- Difficulty date: November 6, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 77,136 hours, 18,771 cycles
- Engine: Pwa JT9D7Q
- Engine time: 57,776 hours, 14,299 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, A, X
- Precautionary procedure: J, A

## Discrepancy

IN CLIMB AT 9200 FT NR 1 ENGINE EGT WENT TO 771 FOR 18 SECOND, FOLLOWED BY A LOUD BLAST & BRIGHT FLASH OF LIGHT FROM LEFT SIDE OF A/C, WINDMILL TIME 50 MINUTES,MINIMUM OIL PRESSURE 5 PSI.   REVIEWED EXCEDANCE,FOUND WITH IN LIMITS.VISUAL INSPECTION ACCOMPLISHED,FOUND FUEL CONDITION MOTOR C/B POPPED,REPLACED CONTINOUS ACTUATOR,PERFORMED ENGINE RUN.
